On the Spectral Density of Large Sample Covariance Matrices with Markov Dependent Columns

O. Friesen, M. Lowe

2014, v.20, Issue 2, 349-374


We investigate the spectral distribution of large sample covariance matrices with independent columns and entries in the columns that stem from Markov chains. We characterize the limiting spectral densities by their moments. Correspondingly, the proof is based on a moment method.

Keywords: dependent entries,Markov chains,Pastur - Marcenko law,random matrix,sample covariance matrix


Please log in or register to leave a comment

There are no comments yet